# SDR FDEA200911113925

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 46,399 hours, 7,926 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL BETWEEN 50-60 KTS RECEIVED ENG OIL FILTER LEVEL 2 ALERT.  DO NOT KNOW WHICH ENGINE BECAUSE ALERT WENT OUT AFTER THROTTLES IDLE. REJECTED TAKE-OFF AND RETURNED TO RAMP IAW FIM 79-00-03 NO CONTAMINATION AND FAULT'S FOUND.  SYS IS OK.  ALL 3 FILTER'S REPLACED IAW AMM 79-22-05-401.   MOCC FOLLOWING UP WITH SWITCH TROUBLESHOOTING AS WELL.
